# SDR USAA2009092592624

- Difficulty date: September 24, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 64,268 hours, 28,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3242
- Condition: Faulty
- Location: Emergency Lights
- Part time: 29,458 hours, 11,358 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 79 - EXT LOAD FAULT AT RT OVERWING EMERGENCY LT POWER SUPPLY.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY.
